Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Double J

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Double J

  • Rank
    New Member
  1. My body got really tan on Accutane but my face burned terribly--bright, bright red and flaking off a new layer of skin every few days. Ew. People kept telling me how sunburnt I looked--it was rediculous and awful. I'm glad I finished up my course and my skin is returning to its normal color now.
  2. I finished up my course early and had like 20 40mg pills left. I put them in a baggie and am saving them for later...you know, in case my oily skin ever comes back (god forbid).
  3. I've been off of Accutane for a little over 2 weeks now and my face is still pretty red. It's a little better than it was when I was ON accutane but it still looks badly sunburnt/flushed most of the time. I continue to use moisturizer but it's still taking awhile to get back to normal. *sigh* At least my lips aren't chapped anymore.
  4. I haven't been out in the sun hardly at all this weekend and my face isn't any better! I keep using moisturizer too...I don't get it.
  5. I finished my 5 month course of 80mg Accunate (40mg the first month) daily and have had very good results with tolerable side effects. However, I've been off of Accutane for over a week and my face is still very sensitive to sunlight and looks quite flushed/red/sunburnt even when I am inside and out of direct light. It is also still very dry and my lips continue to be very chapped--although not quite as bad as while I was on Accutane. Anyways, my question is: how long until my face returns t
  6. DrAccutane, care to substantiate your claim with any sort of objective evidence? You're making quite a scientifically groundbreaking statement by contending that the MDMA chemical itself indeed causes acne--I'd like to know what you're basing this assertion on.
  7. ^^ Perhaps, but only as much as heavy excercising can. The acne would be the result of sweat and clogged pores from not showering -- not any particular facet of the MDMA chemical itself.
  8. Accutane by far, but it also had the worst side effects by far. Overall, it was still worth it.
  9. I just finished my 5-month stint on Accutane. I was prescribed 40mg/day for my first month and 80mg/day since then. I finished my last pill less than a week ago and my face still looks very red/flushed/sunburnt and I have some red dots where my acne used to be that haven't gone away. Although my face does look much better than before! My questions are: how long until the redness on my face fades away and it becomes pale/normal looking again? what can I do about the little red marks? Do th
  10. I should also add that Accutane usually isn't usually good to combine with any sort of amphetamine stimulants, including the commonly prescribed ADD/ADHD drugs Ritalin and Adderall. Such a combination can lead to severe dehydration and flushing of the face--beware.
  11. Good topic for discussion. I recently wrote an 80 page research paper about drug policy so I am fairly well versed in the effects of various illicit drugs, including ecstasy. I actually had to write two seperate papers--one for the current US drug policy and one for an alternative policy--so please do not accuse me of viewing this as a black and white issue. Here are a couple of excerpts from my project: "Now, taking a look at the leading causes of American deaths in the year 2000, drug over
  12. I'm 6'4, 180 lbs. 80mg/day is almost exactly 1mg/kg for me which is what my dermatologist said is the best dose for long-lasting results without rediculous side effects.
  13. I Hate Acne! - Goodluck to you! As far as moisterurizers go, anything that is OIL-FREE should do the trick. I use Neutrogina myself but Purpose and Cetaphil are also popular. Same goes for the sunscreen, oil-free is the way to be! I'd recommend an SPF of over 15 too. I take a multivitamin and fish-oil/omega 3 fatty acids daily, although be aware that taking vitamin A will potentiate the effects of Accutane. You will also probably want to a stronger, oil-based moisturizer to use on parts
  14. Chris I feel for you man, keep it going with the Accutane though and you will see results. How many mgs/kg are you on? My dermatologist told me that 1mg/kg is the average number for long-lasting positive effects and minimum side effects, but of course it varies from person to person. I am on 80mg daily myself right now entering my 5th month of treatment. I also thought I would mention that some people don't get the full effects from Accutane until AFTER they stop taking it. I mean, it's com
×